# SDR CALA0300163

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Dented
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR EXTERNAL SKIN DENTED AT FORWARD LOWER CORNER. REPAIRED IAW SRM 52-00-01.
